# SDR DALA1104099857

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR97 HAS CORROSION OTBD EDGE.  REMOVED CORROSION IAW SRM 51-10-3.  ORIGINAL MAT .020 REMOVED.004 REMAINING MAT .016 WITHIN LIMITS.  TOOL NR A1-118057, DUE DATE 30 JULY 11.  FOUND GAUGE TO BE OUT OF LIMITS.  RECEIVED AND FABRICATED FILLER AND DOUBLER IAW SRM 53-05. DRILLED, LOCATED, DEBURRED IAW SRM 51-10-4.  INSTALLED FLOOR PANEL IAW SRM 51-31-1.  REQUIRED INSP COMPLETED.
